A census of infinite distance-transitive graphs

Peter J. Cameron*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


This paper describes some classes of infinite distance-transitive graphs. It has no pretensions to give a complete list, but concentrates on graphs which have no finite analogues.

Original languageEnglish
Pages (from-to)11-26
Number of pages16
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - 28 Oct 1998


Dive into the research topics of 'A census of infinite distance-transitive graphs'. Together they form a unique fingerprint.

Cite this